Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 25, NWS Lubbock, TX

October 17, 201124 counties in Texas

NWS Lubbock, TX issued this wind advisory at Oct 17, 2011, 6:23 PM CDT for 24 counties in Texas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2011, 6:23 PM CDT (23:23 UTC)
Expired
Oct 17, 2011, 9:00 PM CDT
In force
3 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2402 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WWUS74 KLUB 172323
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
623 PM CDT MON OCT 17 2011

TXZ033>036-039>042-180100-
/O.CON.KLUB.HW.W.0007.000000T0000Z-111018T0100Z/
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON...
WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST
623 PM CDT MON OCT 17 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

A VERY STRONG COLD FRONT WILL PLUNGE THROUGH THE CENTRAL AND
SOUTHERN SOUTH PLAINS EARLY THIS EVENING.

* TIMING: THE COLD FRONT WILL MOVE TO NEAR DENVER
  CITY...O'DONNELL AND JUSTICEBURG BY 645 PM. THE FRONT WAS MOVING
  SOUTH AT 55 MPH.

* WINDS: NORTH WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH WILL
  CONTINUE ALONG AND JUST BEHIND THE FRONT. WINDS NORTH OF THE
  FRONT WILL GRADUALLY TAPER OFF.

* IMPACTS: DENSE BLOWING DUST NEAR ZERO AT TIMES WILL MAKE 
  DRIVING EXTREMELY HAZARDOUS. WIND DAMAGE TO SMALL TREE LIMBS 
  WILL OCCUR. STRONG WIND GUSTS WILL MAKE VEHICLE CONTROL 
  DIFFICULT. POWER OUTAGES ALSO ARE POSSIBLE.

* PULL COMPLETELY OFF THE ROAD IF YOU CANNOT CONTINUE BECAUSE OF 
  THE THICK DUST...TURN OFF YOUR HEADLIGHTS...AND REMOVE YOUR 
  FOOT FROM THE BRAKES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ021>032-037-038-043-044-180200-
/O.NEW.KLUB.WI.Y.0025.111017T2323Z-111018T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
JAYTON...ASPERMONT
623 PM CDT MON OCT 17 2011

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

A STRONG COLD FRONT WAS SWEEPING SOUTH THROUGH THE AREA THIS EVENING.

* TIMING: EARLY THIS EVENING.

* WINDS: NORTH WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT. AREAS
  OF LOW VISIBILITY FROM BLOWING DUST WILL OCCUR. DAMAGE TO SMALL
  TREE LIMBS IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
754 
WWUS74 KLUB 180108
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
808 PM CDT MON OCT 17 2011

TXZ033>036-039>042-180215-
/O.EXP.KLUB.HW.W.0007.000000T0000Z-111018T0100Z/
/O.EXA.KLUB.WI.Y.0025.000000T0000Z-111018T0200Z/
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON...
WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL...POST
808 PM CDT MON OCT 17 2011

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE
HIGH WIND WARNING IS NO LONGER IN EFFECT. 

* TIMING: EARLY THIS EVENING.

* WINDS: NORTH WINDS 25 TO 35 MPH WILL GRADUALLY DIMINISH THIS
  EVENING.

* IMPACTS: A FEW AREAS OF BLOWING DUST WILL REMAIN EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ021>032-037-038-043-044-180215-
/O.CON.KLUB.WI.Y.0025.000000T0000Z-111018T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
JAYTON...ASPERMONT
808 PM CDT MON OCT 17 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

* TIMING: EARLY THIS EVENING.

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: A FEW AREAS OF BLOWING DUST WILL REMAIN EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Oct 17, 3:02 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Oct 17, 3:02 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
302 PM CDT MON OCT 17 2011

.SHORT TERM...
19Z SURFACE OBS SHOW FRONT INTO NW PANHANDLE WITH WINDS INCREASING
ABOVE 20 KNOTS AT KCAO. FARTHER SOUTH WINDS HAVE INCREASED FROM THE
WEST TO AROUND 25 MPH ON THE CAPROCK WEST OF LUBBOCK WITH STILL
RELATIVELY LIGHT WINDS OFF THE CAPROCK. STARTING TO SEE A FEW GUSTS
TO NEAR 40 MPH NEAR THE NEW MEXICO BORDER...WITH HUMIDITIES FALLING
TO NEAR 10 PERCENT FROM WEST OF I-27 AND ALONG AND SOUTH OF U.S.
84. THUS FAR...RED FLAG WARNING SEEMS TO BE WORKING OUT...AND WILL
KEEP CURRENT ALIGNMENT THROUGH 01Z.

STRONG COLD FRONT STILL ON SCHEDULE TO MOVE SOUTHWARD ACROSS THE
SOUTH PLAINS LATE THIS AFTERNOON AND THIS EVENING. HRRR TIMING IN
SYNC WITH PREVIOUS FORECASTS WITH A FROPA AT 22-23Z AT CHILDRESS AND
AROUND 00Z AT LUBBOCK. THIS WILL OCCUR AS INTENSE SHORTWAVE TROUGH
ROTATES SOUTHEASTWARD FROM THE CENTRAL ROCKIES INTO THE SOUTHERN
PLAINS THIS AFTERNOON. SATELLITE AND RADAR OBSERVATIONS ARE
INDICATING SOME INSTABILITY AND ASSOCIATED SHOWERS ACROSS NERN NM
INTO THE NW TEXAS AND WESTERN OK PANHANDLE. LIKELY TO SEE AN
INCREASE IN CLOUD COVER LATE TODAY ESPECIALLY ACROSS THE NORTHERN
ZONES...BUT INSUFFICIENT DEEP LAYER MOISTURE PRESENT FOR CONVECTION
FARTHER SOUTH TOWARD THE SOUTH PLAINS.

A LITTLE CONCERNED ABOUT PROGGED PRESSURE RISES IN WAKE OF FRONT.
NAM SHOWING 3 HOUR RISES AT 03Z THIS EVENING OF 11 MB CENTERED OVER
THE CENTRAL SOUTH PLAINS AS FRONT MOVES RAPIDLY TOWARD THE PERMIAN
BASIN AND CONCHO VALLEY. THUS WINDS MAY APPROACH ADVISORY LEVELS FOR
A FEW HOURS IN THE 00Z-03Z TIME FRAME. COOLER TEMPERATURES AND
HIGHER RELATIVE HUMIDITIES BEHIND FRONT WILL RESULT IN RAPIDLY
IMPROVING FIRE WEATHER CONDITIONS...AND RED FLAG WARNING WILL BE
ALLOWED TO CONTINUE THROUGH 8 PM.

WILL SEE WINDS DIMINISH SOME AFTER MIDNIGHT TONIGHT...ALLOWING
TEMPERATURES TO FALL INTO THE MID 30S ACROSS THE SW PANHANDLE AND
FAR NW SOUTH PLAINS AND 40S ELSEWHERE. WITH A STRONG PRESSURE
GRADIENT AND DECENT 30 KNOT NORTHERLY 850 MB JET THROUGH 12Z...
SURFACE WINDS WILL RAMP UP AFTER SUNRISE TUESDAY WITH MIXING AND
CONTINUE TO BE STRONG AND GUSTY UNTIL MID TO LATE AFTERNOON. COULD
SEE SOME BRIEF POST FRONTAL STRATUS IN WAKE OF FRONT EARLY TUESDAY...
BUT THAT MOISTURE WILL MIX OUT BY MID MORNING. TEMPERATURES WILL BE
NEARLY 30 DEGREES COOLER TUESDAY WITH HIGHS IN THE 60S AREAWIDE
UNDER FULL SOLAR INSOLATION.

&&

.LONG TERM...
A NICE DOSE OF FALL WEATHER WILL CONTINUE INTO WEDNESDAY ACROSS
THE ENTIRE AREA. WINDS WILL GO LIGHT TUESDAY NIGHT INTO WEDNESDAY
MORNING AS SURFACE HIGH PRESSURE CONTINUES TO WORK INTO THE AREA.
THE VERY DRY AIR COMBINED WITH THE LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL INTO THE 30S AREA WIDE AND NEAR OR BELOW
FREEZING IN THE SOUTHWESTERN TEXAS PANHANDLE. OTHERWISE...THE LONG
TERM FORECAST WILL BE UNEVENTFUL. TEMPERATURES WILL REBOUND BACK
INTO THE 70S BEGINNING ON THURSDAY AND LASTING THROUGH THE
UPCOMING WEEKEND. A FEW UPPER LEVEL WAVES WILL PASS OVERHEAD WITH
LITTLE RUCKUS. THE FIRST WAVE WILL PASS ON THURSDAY WITH A SECOND
ON SATURDAY. CLOUDS MAY EVEN BE HARD TO COME BY WITH THESE WAVES
WITH VERY LOW MID-UPPER LEVEL MOISTURE CONTENT. THE DISTURBANCE ON
SATURDAY WILL BE ACCOMPANIED BY A WEAK COLD FRONT BUT IS NOT
EXPECTED TO HAMPER TEMPERATURES. BY SUNDAY...THE GFS IS SHOWING
YET ANOTHER STRONGER WAVE MOVING OVER THE AREA BUT NO OTHER MODEL
GUIDANCE IS DEPICTING THIS SOLUTION SO THE GFS HAS BEEN DISCOUNTED
AT THE MOMENT. JDV

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        35  63  32  68  37 /   0   0   0   0   0
TULIA         38  63  35  68  38 /   0   0   0   0   0
PLAINVIEW     38  64  35  69  39 /   0   0   0   0   0
LEVELLAND     40  65  35  71  39 /   0   0   0   0   0
LUBBOCK       41  65  37  71  40 /   0   0   0   0   0
DENVER CITY   40  66  37  72  41 /   0   0   0   0   0
BROWNFIELD    41  66  37  72  40 /   0   0   0   0   0
CHILDRESS     43  66  41  69  40 /  10   0   0   0   0
SPUR          44  66  38  70  38 /  10   0   0   0   0
ASPERMONT     47  68  42  71  41 /  10   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ021-027-028-033>035-039>041.

&&

06/01
Hazardous weather outlook, Oct 17, 5:21 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
521 PM CDT MON OCT 17 2011

TXZ021>044-182230-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
521 PM CDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

FIRE WEATHER

STRONG WINDS WITH VERY DRY AIR WILL CONTINUE TO PRODUCE CRITICAL
FIRE DANGER ACROSS MUCH OF THE SOUTH PLAINS AREA EARLY THIS EVENING.
A RED FLAG WARNING IS IN EFFECT FOR THE CENTRAL AND WESTERN SOUTH
PLAINS AND THE EXTREME SOUTHWEST TEXAS PANHANDLE. THIS AREA RUNS
ALONG AND TO THE WEST OF A LINE FROM PARMER...TO LUBBOCK...TO LYNN
COUNTIES. THE WIND WILL ALSO PRODUCE SOME PATCHY BLOWING DUST.

IN ADDITION...STIFF NORTHERLY WINDS WILL ACCOMPANY A STRONG COLD
FRONT THIS EVENING WITH WIND SPEEDS BECOMING SUSTAINED 30 TO 45
MPH AND GUSTS FROM 50 TO 65 MPH. BLOWING DUST WITH VISIBILITIES
AT TIMES NEAR ZERO WILL DEVELOP AS THE FRONT PASSES THROUGH. THIS
WILL BE VERY HAZARDOUS TO MOTORISTS.

NON PRECIPITATION

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SAFETY INFORMATION...

MOTORISTS CAUGHT IN ZERO VISIBILITY CONDITIONS SHOULD PULL COMPLETELY
OFF THE ROAD. TURN OFF HEADLIGHTS...AND REMOVE YOUR FOOT FROM THE
BRAKES.

In the hours before

Local storm report, Oct 17, 5:47 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
547 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     NON-TSTM WND GST 6 NE LUBBOCK            33.64N 101.80W
10/17/2011  M63 MPH          LUBBOCK            TX   ASOS

            DENSE BLOWING DUST ALSO.

&&

EVENT NUMBER LUB1100217

MCZ
Local storm report, Oct 17, 5:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
551 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     NON-TSTM WND GST REESE CENTER            33.59N 102.03W
10/17/2011  M58 MPH          LUBBOCK            TX   MESONET

            MEASURED BY WEST TX MESONET.

&&

EVENT NUMBER LUB1100218

MCZ
Local storm report, Oct 17, 5:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
553 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     NON-TSTM WND GST LUBBOCK                 33.58N 101.88W
10/17/2011  M74 MPH          LUBBOCK            TX   BROADCAST MEDIA

            WIND GUST TO 74 MPH AT KCBD TV.

&&

EVENT NUMBER LUB1100219

AMP
Local storm report, Oct 17, 5:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
554 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     NON-TSTM WND GST 1 ENE MORTON            33.73N 102.74W
10/17/2011  M60 MPH          COCHRAN            TX   MESONET

            MEASURED BY WEST TX MESONET.

&&

EVENT NUMBER LUB1100220

MCZ
Local storm report, Oct 17, 6:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
602 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     NON-TSTM WND DMG LUBBOCK                 33.58N 101.88W
10/17/2011                   LUBBOCK            TX   BROADCAST MEDIA

            POWER LINES DOWN AT BROADWAY AND AVENUE J. TIME
            ESTIMATED.

&&

EVENT NUMBER LUB1100221

MCZ
Local storm report, Oct 17, 6:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 PM CDT MON OCT 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     NON-TSTM WND DMG 6 NE LUBBOCK            33.64N 101.80W
10/17/2011                   LUBBOCK            TX   TRAINED SPOTTER

            DAMAGE TO THE AN AIRPORT HANGER AND THE ROOF OF THE
            FIRE DEPT AT THE AIRPORT FROM WINDS IN EXCESS OF 60 MPH.

&&

EVENT NUMBER LUB1100222

AMP

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 4:51 AM CDTRed Flag WarningLUBBailey, Cochran, Hockley, Lamb, Lubbock, Lynn and 3 more15 hr
Oct 17, 4:35 PM CDTHigh Wind WarningLUBBailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more3 hr
Oct 17, 4:55 PM CDTWind AdvisoryLUBCochran, Crosby, Garza, Hockley, Lubbock, Lynn and 2 more47 min

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.